Ivan A Canay

  • 399 Citations

Research output per year

If you made any changes in Pure these will be visible here soon.

Personal profile

Research Interests

Professor Canay’s research interests lie broadly in econometric theory. A large part of his research in econometrics has been about inference in partially identified models, but he has also worked on a number of other problems, including empirical likelihood and quantile regression. His most recent work has been on extending the scope of application of randomization tests, inference in randomized controlled experiments involving covariate-adaptive randomization, and inference in models with a small number of potentially large clusters of data.

Education/Academic qualification

Economics, PhD, University of Wisconsin-Madison

… → 2008

Economics, MS, University of Wisconsin-Madison

… → 2005

Economics, Licenciado, Universidad de Buenos Aires

… → 2001

Research interests

  • Empirical likelihood
  • Instrument selection
  • Partial identification
  • Quantile regression

Fingerprint Dive into the research topics where Ivan A Canay is active. These topic labels come from the works of this person. Together they form a unique fingerprint.

  • 3 Similar Profiles

Network Recent external collaboration on country level. Dive into details by clicking on the dots.


Research Output

  • 399 Citations
  • 12 Article
  • 1 Chapter

Inference under covariate-adaptive randomization with multiple treatments

Bugni, F. A., Canay, I. A. & Shaikh, A. M., Nov 1 2019, In : Quantitative Economics. 10, 4, p. 1747-1785 39 p.

Research output: Contribution to journalArticle

Open Access
  • 1 Scopus citations

    Approximate permutation tests and induced order statistics in the regression discontinuity design

    Canay, I. A. & Kamat, V., Jul 1 2018, In : Review of Economic Studies. 85, 3, p. 1577-1608 32 p.

    Research output: Contribution to journalArticle

  • 6 Scopus citations

    Inference Under Covariate-Adaptive Randomization

    Bugni, F. A., Canay, I. A. & Shaikh, A. M., Oct 2 2018, In : Journal of the American Statistical Association. 113, 524, p. 1784-1796 13 p.

    Research output: Contribution to journalArticle

  • 5 Scopus citations

    Inference for subvectors and other functions of partially identified parameters in moment inequality models

    Bugni, F. A., Canay, I. A. & Shi, X., Mar 1 2017, In : Quantitative Economics. 8, 1, p. 1-38 38 p.

    Research output: Contribution to journalArticle

  • 17 Scopus citations

    Practical and Theoretical Advances in Inference for Partially Identified Models

    Canay, I. A. & Shaikh, A. M., 2017, Advances in Economics and Econometrics: Eleventh World Congress. Honoré, B., Pakes, A. & Piazzesi, M. (eds.). Cambridge University Press, Vol. 2. p. 271-306 36 p.

    Research output: Chapter in Book/Report/Conference proceedingChapter

    Open Access